# SDR IPXA2016030200256

- Difficulty date: February 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: ARC0529501
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT OTBD FLAP, OTBD TRACK WORN ALONG UPPER INBD SIDEREPAIRED FLAP TRACK IAW EA 011-5753-01-A6104, REV IR AND EO MD11-5310-60101-A.
